# SDR DALA2025091206736

- Difficulty date: September 12, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 92,912 hours, 40,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT BATTERY EMERGENCY LIGHT PACK DEAD (M737).   REPLACED EMERGENCY BATTERY PACK PER B757 AMM 33-51. OPS CHECK GOOD. (7743792)
